Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Lineare Optimierung in unendlichdimensionalen Vektorräumen

Title data

Lempio, Frank:
Lineare Optimierung in unendlichdimensionalen Vektorräumen.
In: Computing. Vol. 8 (September 1971) Issue 3-4 . - pp. 284-290.
ISSN 1436-5057
DOI: https://doi.org/10.1007/BF02234110

Review:

Abstract in another language

Linear Optimization in Infinitely Dimensional Vector Spaces. By means of general separation theorems for convex sets necessary conditions for optimality and strong duality theorems are given for linear optimization problems with infinitely many restrictions.

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 90C05 (52A40 52A05 65K05)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Former Professors
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics) > Chair Mathematics V (Applied Mathematics) - Univ.-Prof. Dr. Lars Grüne
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics)
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 10 Feb 2021 08:11
Last Modified: 23 Mar 2021 09:13
URI: https://eref.uni-bayreuth.de/id/eprint/62840